# SDR USAA2013040300011

- Difficulty date: March 26, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON FAIRING SUPPORT BETWEEN BS 780 TO BS 800, BL 0.  REPLACED FAIRING SUPPORT BETWEEN BS 780 TO BS 800, BL 0 IAW B757 SRM 51-10-02, 51-40-05, 51-20-01 & 51-40-02.
